# SDR 29GA2013012435332

- Difficulty date: January 20, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 29,697 hours, 33,177 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: MS213211MS213212
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4017,  PILOT REPORTED LANDING GEAR HANDLE UP IN FLIGHT,  TRANSIT LIGHT REMAINED ILLUMINATED.  CLEANED AND LUBED LANDING GEAR UPLOCK SWITCHES.  PERFORMED SEVERAL LANDING GEAR RETRACTION CHECKS.  OPERATIONAL CHECKED GOOD.
